Acta Structuralica

international journal for structuralist research

Journal | Volume | Article

172199

I. M. Bochenski, La logique de Théophraste

Robert Feys

pp. 201-202

Publication details

Published in:

(1948) Revue philosophique de Louvain 46 (10).

Pages: 201-202


Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 118

Full citation:

Feys Robert (1948) Review of I. M. Bochenski, La logique de Théophraste. , 201–202.